# SDR DALA2016020601128

- Difficulty date: February 5, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N136DL
- Make and model: Boeing 767332
- Aircraft serial: 25146
- Aircraft time: 76,256 hours, 31,129 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Failsafe
- Condition: Cracked
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND RT FAILSAFE CRACKED.  REPAIRED RT FAILSAFE IAW ERA 543034-14AD.
